# SDR UALA2009031700812

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 70,176 hours, 11,567 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20414440401
- Part serial: 189
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP.  RTFL.
